# SDR CKSA96353

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597837
- Condition: Cracked
- Location: Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  FORWARD UPPER SPAR CAP CRACKED AT OUTBOARD SPLICE.  REPAIRED UPPER SPAR CAP CRACK IAW AIA ENGINEERING SKETCH NR'S AIA/E/2234, AIA/E/2341, AIA/E/2336, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82126.
